How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7946
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

My daughter is in Zimbabwe and taking a course of doxycycline

Resolved Question:

My daughter is in Zimbabwe and taking a course of doxycycline she swallowed a pill with too little water 3 days ago and felt like it stuck in the gullet.She can breathe and eat and take medicine with water but feels some discomfort especially in the morning when she wakes up.She.s working with V.S.O . Thankyou
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Uzair replied 2 years ago.
Dr Uzair :

Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.

Dr Uzair :

That can happen when a capsule gets stuck for a while in the food pipe.

Dr Uzair :

The discomfort will take a couple of more days to subside.

Dr Uzair :

The discomfort is due to irritation causing inflammation of the mucosa.

Customer: Should she take an antacid such as gaviscon or drink more milk
Dr Uzair :

I would suggest that she takes a soft diet, warm but not hot, cold diet like ice cream and cold drinks will hasten the recovery.

Dr Uzair :

Yes, an ant acid will also help if she is experiencing heart burn.

Customer: Thankyou I will send this information to her
Dr Uzair :

You are most welcome.

Dr Uzair :

Please do leave a positive rating for the service.

Dr Uzair :

Best.

Dr Uzair and other Medical Specialists are ready to help you